# SDR 05FDEA02843

- Difficulty date: September 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 44,798 hours, 6,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK ADJACENT TO STA 635 X-11 LOWER FLANGE FOUND CRACKED.  CARRIED OUT REPAIR AS PER SRM 53-70-00 FIG 1 VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
